# SDR REXA2019042800700

- Difficulty date: April 28, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PNL ATTACH ANGLE CRACKED IN RADIUS AT WING TRANSITION SPLICE AREA, WS149.0. REMOVED AND REPLACED CRACKED ANGLE AT WS 149.0 ON LT WING IAW SRM 51-41-02.
